MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC REAMING ROD PUSH ROD WITH BALL HANDLE; REAMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC REAMING ROD PUSH ROD WITH BALL HANDLE; REAMER
Model Number 03.010.093
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #:(b)(4).Reporter is a j&j representative.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during inspection of the instruments after going to decontamination process, it was noticed that a trocar was bent and was inadvertently placed in the sharp¿s container, a reaming rod push rod with ball handle was also found bent and has scuff markings on it where it looks like it is getting jammed up in the drills because it is bent, and the whole tip of a depth gauge broke off completely.There was no patient involvement.This complaint involves three (3) devices.This report is for (1) reaming rod push rod with ball handle this report is 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: part number: 03.010.093.Lot number: t932280.Manufacturing site: tuttlingen.Release to warehouse date: 10-dec-2008.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the reaming rod push rod with ball handle (product code: 03.010.093, lot number: t932280) was received at us customer quality (cq) for investigation.The visual inspection of the received device indicated that the 3.0 mm rod component of the device was bent.Additionally, scratches were observed on the ball handle which were consistent with the field usage.No other issues were identified with the device.Device failure/defect identified? yes.Dimensional inspection: measured dimensions: ø near bent location: conforming.Document/specification review: based on the manufactured date, the following documents reflecting current and manufactured revisions were reviewed as part of this investigation: reaming rod push rod with ball handle.Reaming rod push rod: 3.0mm rod.Based on the review of the above drawings, no design issues contributing to relevant complaint condition were identified.Complaint confirmed? yes.Investigation conclusion: the overall complaint was confirmed for the received device as a component in the device was bent.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REAMING ROD PUSH ROD WITH BALL HANDLE
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12268631
Report Number2939274-2021-04467
Device Sequence Number4486898
Product Code HTO
UDI-Device Identifier10886982067647
UDI-Public(01)10886982067647
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.093
Device Catalogue Number03.010.093
Device Lot NumberT932280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2021
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date08/25/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.0MM TROCAR 150MM; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; 2.0MM TROCAR 150MM; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS